# SDR SIMA20130116003

- Difficulty date: January 16, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 35,620 hours, 29,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4092 THE CREW REPORTED THE MAIN PASSENGER CABIN DOOR WAS DIFFICULT TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBRICATED THE PASSENGER DOOR.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 52-00-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
